# SDR DALA2016110108105

- Difficulty date: May 26, 2015
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 52,186 hours, 19,059 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Stiffener
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION BLOW OUT INSIDE APU INLET MARKED ON AFT SIDE INTERIOR.  MAINTENANCE REMOVED STIFFENER FOR REPLACEMENT.  DRILLED UP NEW STIFFENER PER DWG 148A8650.  REPLACED CORRODED STIFFENER PER DWG 148A8650.  INSTALLED NEW STIFFENER PER DWG 148A8650.
